Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Abdominal pain with urge to pass stools. Taken Enzoflam. History of gastritis

hellodoctor just2 days back i am having this mild pain in abdomen with urge to passing stools , have taken medicine for stools but this mild pain is tsill there which is not longer and last few minutes only what yu think shuld be problem and advise medicine pls note i had taken medicine enzoflam for a boil some days back and i go have gas and acidity problem for long time had mild gastrtitis 2003
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
hi..seems like u r having tenesmus-urge to pass stools even after passing stools with gastritis.stop enzoflam. try a course of antibiotics (Tab oflox-oz) and tab rabeprazole 40mg morning in empty stomach. drink plenty of fluids and avoid irritants like spicy food, smoking, alcohol or any aerated drinks and also pain killers..consult a doc in person if symptoms persist.
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor